# SDR JJBA20231024040

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 39,225 hours, 25,223 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

EMERGENCY ENGINE #1 OUT IN FLIGHT.  PERFORMED #1 ENGINE BORESCOPE INSPECTION AND FOUND MISSING AND DESTROYED VARIABLE BLADES AND COMPRESSOR BLADES. FOUND NO DAMAGE TO AIR INLET AND T/R. REMOVED AND REPLACED #1 ENGINE.
